# SDR HYIA20180403002

- Difficulty date: March 31, 2018
- Submitted: April 3, 2018
- Operation: Air carrier
- Aircraft: N14834
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 193
- Aircraft time: 43,356 hours, 56,587 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 7000700959
- Part serial: 87122446
- Condition: Defective
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED CA/FO/STBY AIRSPEED INDICATOR ALL VARIED BY 20+ KNOTS. MAINTENANCE INSPECTED AND FOUND THE NR 2 AIR DATA COMPUTER TO HAVE A BURNED ODOR.   THE COMPUTER WAS REPLACED WITH NO FURTHER DEFECTS NOTED.
